# SDR 2022F00141

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: General aviation
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 4,745 hours, 3,193 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Component: Upper Bond Asse, Cessna
- Component part number: 693223529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER (LEFT SIDE) UPPER SPLICE STRAP CORROSION. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ34003M1 DATED MARCH 16, 2022; 680A-0074 (N533QS) HORIZONTAL STABILIZER (LEFT SIDE) UPPER SPLICE STRAP CORROSION.
